# SDR CA150121006

- Difficulty date: January 20, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 58
- Aircraft time: 8,230 hours
- Engine: Cont IO550C
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shaft
- Condition: Failed
- Location: Pump
- Component: Pressure Pump
- Component part number: AA442CW12
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A STUDENT IFR FLIGHT IN VFR CONDITIONS THE INSTRUCTOR NOTED THAT THERE WASN`T ANY INSTRUMENT PRESSURE FROM EITHER ENGINE. UPON INSPECTION WE NOTICED THAT BOTH PRESSURE PUMPS HAD SHEARED THEIR SHAFTS. WE COULD NOT FINE ANY OBSTRUCTIONS. ALL LINES WERE BLOWN OUT. ALL FILTERS REPLACED WITH NEW. OVERHAULED REPLACEMENT PUMPS INSTALLED ON LT ENGINE 442CW-12 S/N 01XU03 TSO 88.6 HRS R/H ENGINE 442CW-12 S/N 01XV02 TSO 88.6 HRS FILTERS WERE ALSO REPLACED WHEN WE INSTALLED THESE PUMPS.
